Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Ortho Tri-Cyclen

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 09-13-2007, 03:45 PM
Unregistered
Guest
 
Posts: n/a
Default ortho tri cyclen lo

I am on my 5th month of ortho tri cyclen lo... I am so moody. There are times that I snap at anyone, when normally, I am easy going. Also, I get terrible cramps at the beginning of the cycle(white pills)<br>has this ever happened to anyone else? I am afraid to try another brand, because, supposedly this is the lowest dose there is.<br>
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Ortho Tri-Cyclen Jennifer Ortho Tri-Cyclen 1 06-09-2008 11:02 PM
ortho tri cyclen Robin Ortho Tri-Cyclen 0 09-10-2007 12:19 AM
ortho evra Unregistered Ortho Evra 2 08-19-2007 11:28 PM
Ortho Evra susan Ortho Evra 0 12-03-2005 06:00 AM
Ortho-Cyclen Rebecca Ortho Tri-Cyclen 0 10-18-2003 05:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 02:50 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.